# SDR DALA13009010939

- Difficulty date: February 22, 2013
- Submitted: February 25, 2013
- Operation: Air carrier
- Aircraft: N939DL
- Make and model: Doug MD-88
- Aircraft serial: 49812
- Aircraft time: 62,297 hours, 47,023 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1079-1098
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKES ON LT WINDOW BELT AFT UPPER SECTION AND AFT LOWER CORNER BETWEEN STA 1079 AND 1098. (FS)  (REF NRC:28, ZONE 50) REF NRC: (T0 272064).  REPAIR WAS ACCOMPLISHED IAW ER/A 511159-14, REV ORIG  (REPAIR IDENTIFIED AS "R") AND REPAIR WAS ACCOMPLISHED IAW SRM 53-05, FIG 11(UT) WAS ACCOMPLISHED ORIGINAL THICKNESS 0.105" AND REMAINING THICKNESS 0.092 IN.  RII COMPLETED.
